# SDR 96ZZZX3422

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N801CE
- Make and model: Braero BAE125800A
- Aircraft serial: 258253
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: C3512000
- Condition: Torn
- Location: Passenger Cabin
- Part time: 923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FACE CUP TORN.  TWO EACH PASSENGER FACE MASKS.  BOTH MASKS TORN IN SAME LOCATION.  FOUND DURING 24-MONTH INSPECTION.  MFG PURITAN BENNETT.
